# SDR FDEA2019060311196

- Difficulty date: May 31, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND LOWER BARREL NUT FACE   EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAX REWORK   LIMITS FOR BARREL NUT HOLE. MINIMUM THICKNESS : 0.3685".  REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-T0347199 P1 STEP 1. TITLE : WINGS-   FLIGHT SURFACES- EO 1-5750-7- 5002- RH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE) -  CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-  T0347199 P1 AND SNRM NO. N00491 FOR WORK DETAILS.
